MathSciNet Relay Station
MathSciNet bibliographic data
MR1736695 11L03
Lam, T. Y.; Leung, K. H. On vanishing sums of roots of unity. J. Algebra 224 (2000), no. 1, 91–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement